In the present paper, a dynamical model in upper atmosphere flow conditions of a gravity-oriented satellite equipped with wings is considered; the major aim of the paper consists in studying the dynamics of the vehicle in a random aerodynamical force field and in evaluating the perturbations to the motion induced by wings. The equation of motion of such a system is a vector stochastic differential equation which is solved by means of a quasianalytical perturbation method, taking into account the presence of a small physical parameter. Moreover, some significant moments of the solution process are calculated and results for actual flight conditions are visualized.
A mathematical model for the motion of a class of dumbbell satellites: stochastic analysis of the dynamics of the system / Monaco R.; Pandolfi M.. - In: MATHEMATICAL MODELLING. - ISSN 0270-0255. - 4:2(1983), pp. 97-109. [10.1016/0270-0255(83)90022-2]
|Titolo:||A mathematical model for the motion of a class of dumbbell satellites: stochastic analysis of the dynamics of the system|
|Data di pubblicazione:||1983|
|Digital Object Identifier (DOI):||http://dx.doi.org/10.1016/0270-0255(83)90022-2|
|Appare nelle tipologie:||1.1 Articolo in rivista|